Full Text: PDF
Received September 29, 2016; Accepted April 6, 2017; Published April 21, 2017
Abstract. In this paper, we study some results on the existence of fixed points for a class of -Khan-rational Geraghty contractive mappings. Our main results extend and unify the corresponding results in Fisher  and Shahi et al. .
How to Cite this Article:
Hossein Piri, Samira Rahrovi, Fixed points for -Khan-rational Geraghty contractive mappings, Communications in Optimization Theory, Vol. 2017 (2017), Article ID 21, pp. 1-6.